Record number :
1109282
Title of article :
Rational subsets of finite groups
Author/Authors :
آلپرين، روجر س. نويسنده Department of Mathematics, San Jose State University, San Jose, CA 95192, USA Alperin, Roger C.
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2014
Pages :
3
From page :
53
To page :
55
Abstract :
We characterize the rational subsets of a finite group and discuss the relations to integral Cayley graphs.
Journal title :
International Journal of Group Theory
Journal title :
International Journal of Group Theory
Serial Year :
2014
Link To Document :
بازگشت